# SDR IPXA2015100694428

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 25,342 hours, 16,825 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: L1 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: D

## Discrepancy

BTB, ON PUSHBACK CAPTAIN`S NR 1 WINDOW, L1, WINDOW HEAT SHORTED, SPARKED, SMOKED.  RETURNED TO RAMP FOR MAINTENANCE.   R & R L1 WINDOW AND HEAT CONTROLLER.
